# SDR A6WA200940323

- Difficulty date: June 14, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 14,605 hours, 13,586 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT THE GATE - DURING EMERG DOOR DRILL LT OVERWING EXIT WOULD NOT OPEN.  REPLACED LT EMERGENCY EXIT DOOR SEAL IAW AMM 52-21-07.  OPS CK GOOD PRESS CHECKS GOOD.  (K)
